نتایج جستجو برای: multipartite graph

تعداد نتایج: 200044  

Journal: :Discrete Applied Mathematics 2010
Tinaz Ekim Jing Huang

A graph is polar if the vertex set can be partitioned into A and B in such a way that A induces a complete multipartite graph and B induces a disjoint union of cliques (i.e., the complement of a complete multipartite graph). Polar graphs naturally generalize several classes of graphs such as bipartite graphs, cobipartite graphs and split graphs. Recognizing polar graphs is an NP-complete proble...

Journal: :Discrete Mathematics 2013
Mei Lu Yubao Guo Michel Surmacs

A semicomplete multipartite or semicomplete c-partite digraph D is a biorientation of a c-partite graph. A semicomplete multipartite digraph D is called strongly quasiHamiltonian-connected, if for any two distinct vertices x and y of D, there is a path P from x to y such that P contains at least one vertex from each partite set of D. In this paper we show that every 4-strong semicomplete multip...

2009
Filippo Cesi

Given a finite simple graph G with n vertices, we can construct the Cayley graph on the symmetric group Sn generated by the edges of G , interpreted as transpositions. We show that, if G is complete multipartite, the eigenvalues of the Laplacian of Cay(G ) have a simple expression in terms of the irreducible characters of transpositions and of the Littlewood–Richardson coefficients. As a conseq...

Journal: :Journal of Computer and System Sciences 2020

2016
Lin Chen D. L. Zhou

We construct multipartite graph states whose dimension is the power of a prime number. This is realized by the finite field, as well as the generalized controlled-NOT quantum circuit acting on two qudits. We propose the standard form of graph states up to local unitary transformations and particle permutations. The form greatly simplifies the classification of graph states as we illustrate up t...

Journal: :Journal of Graph Theory 2012
Fabricio Siqueira Benevides

In this paper we study multipartite Ramsey numbers for odd cycles. Our main result is the proof of a conjecture of Gyárfás, Sárközy and Schelp [12]. Precisely, let n ≥ 5 be an arbitrary positive odd integer; then in any two-coloring of the edges of the complete 5-partite graph K(n−1)/2,(n−1)/2,(n−1)/2,(n−1)/2,1 there is a monochromatic cycle of length n. keywords: cycles, Ramsey number, Regular...

Journal: :CoRR 2017
Manuela Geiß Marc Hellmuth Yangjing Long Peter F. Stadler

The symmetric version of Fitch's xenology relation coincides with class of complete multipartite graph and thus cannot convey any non-trivial phylogenetic information.

Journal: :Australasian J. Combinatorics 2014
Anna Benini Anita Pasotti

We prove the existence of infinite classes of cyclic Γ-decompositions of the complete multipartite graph, Γ being a caterpillar, a hairy cycle or a cycle. All results are obtained by the construction of d-divisible α-labelings of Γ, introduced in [A. Pasotti, On d-graceful labelings, Ars Combin. 111 (2013), 207–223] as a generalization of classical α-labelings. It is known that such labelings i...

Journal: :Electr. J. Comb. 2009
Chai Wah Wu

Recently, Braunstein et al. [1] introduced normalized Laplacian matrices of graphs as density matrices in quantum mechanics and studied the relationships between quantum physical properties and graph theoretical properties of the underlying graphs. We provide further results on the multipartite separability of Laplacian matrices of graphs. In particular, we identify complete bipartite graphs wh...

2016
Chula Jayawardene Lilanthi Samarasekara

For graphs G and H, the size balanced multipartite Ramsey number ) , ( H G m j is defined as the smallest positive integer s such that any arbitrary two red/blue coloring of the graph s j K × forces the appearance of a red G or a blue H . In this paper we find the exact values of the multipartite Ramsey numbers ) , ( 2 3 nK P m j and ) , ( 2 4 nK P m j .

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید